# SDR QXEA2017042100318

- Difficulty date: April 2, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 37,953 hours, 39,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-15, SRM 51-40-07, SRM 51-40-07, SRM 51-40-07-02-01,  SRM 51-42-05-02-01, 51-41-00-00-01 & DWG 853382101 REV A.
